RIGHT (sigma, tau) IDEALS AND ONE SIDED GENERALIZED DERIVATIONS


Guven E.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.11, no.1, pp.160-167, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 1
  • Publication Date: 2021
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.160-167

Abstract

Let R be a prime ring with characteristic not 2 and sigma, tau, alpha, beta, lambda, mu, gamma automorphisms of R. Let h : R -> R be a nonzero left(resp.right)-generalized (alpha, beta) derivation, a, b is an element of R: and U, V nonzero right (sigma, tau) Lie ideals of R. The main object in this article is to study the situations. (1) a[U, b](lambda,mu) = 0 or [U, b](lambda,mu)a = 0, (2) a(U, b)(lambda,mu) = 0 or (U, b)(lambda,mu)a = 0, (3) bh(I) subset of C-lambda,C-mu(U) or h(I)b subset of C-lambda,C-mu(U), (4) (b,U)(lambda,mu) = 0 or [b,U](lambda,mu) = 0, (5) (U, b)(lambda,mu) subset of C-lambda,C-mu(R), (6) bV subset of C-lambda,C-mu(U) or V b subset of C-lambda,C-mu (U): Also, some characteristics of left and right generalized (alpha, beta) derivation satisfying several conditions on ideals are given.